# SDR ABXA9701433

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE LT MAIN LANDING GEAR OUTBD TRAILING EDGE DOOR IS  CORRODED.  *S/D*  REMOVED CORROSION, TREATED AND PRIMED IAW DC9 SRM 51-10-3 AND 51-10-3B.
